# SDR SWAA2024070903520

- Difficulty date: June 14, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CONNECTOR D11082 M/W L00547 FOUND DEFECTIVE AT STA 747<[01] REMOVED AND REPLACED AFT CARGO CONNECTOR D11082 M/W L00547 AS PER REF B737 SWPM 20-61-28 AND WDM 33-51-13. PERFORMED EMERGENCY LIGHT - OPERATIONAL CHECK AS PER REF AMM 33-51-00-720-801; TEST PASS.;[02] VERIFIED1. AUDIT C/W.
